MathSciNet Relay Station
MathSciNet bibliographic data
MR1341719 (97a:57013) 57N10 (57M50)
Hodgson, Craig D.; Weeks, Jeffrey R. Symmetries, isometries and length spectra of closed hyperbolic three-manifolds. Experiment. Math. 3 (1994), no. 4, 261–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement